# SDR DALA2016041102737

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 465-484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB X=-56 TO 61 BS 465-484 LOWER SURFACE AT FLOOR STRUCTURE. CUSP WEB WAS REPAIRED IAW SRM 53-00-55, FIG 101, 51-41-02, AND 51-10-04, PAR 37.  EQUIPMENT PANAMETRICS NDT 35, DATE 25-AUG-16 TRANSDUCER SONOPEN V260SM.
